MAUDE Adverse Event Report: ANGIODYNAMICS, INC. MINI STICK MAX; STANDARD MICRO INTRODUCER KIT

ANGIODYNAMICS, INC. MINI STICK MAX; STANDARD MICRO INTRODUCER KIT
Model Number 06597004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
A territory manager reported an end user experienced an issue when using a std 5f m.I.Kit 45cm ss/ss echo.During a neuro ir procedure, the guidewire frayed and it was thought that part of it was retained in the patient.The patient did not experience any harm as a result of this incident.
 
Additional Manufacturer Narrative
The device is not available to be returned to the manufacturer for evaluation.The results of the investigation will be sent via a follow up medwatch.(b)(4).

Brand Name
MINI STICK MAX
Common Device Name
STANDARD MICRO INTRODUCER KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
603 queensbury avenue
queensbury, NY 12803
MDR Report Key24517790
Report Number1317056-2026-00030
Device Sequence Number9723173
Product Code DRE
UDI-Device IdentifierH787065970040
UDI-PublicH787065970040
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number06597004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown